MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; BHMC SYSTEM VAGINAL DELIVERY

MEDLINE INDUSTRIES, LP - SPT MEDLINE; BHMC SYSTEM VAGINAL DELIVERY
Catalog Number DYNJ34775J
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the x-ray gauze count in the pack was incorrect.The pack was expected to contain 10 units each of 4x4 and 4x8 x-ray gauze; however, a total of 21 gauze pieces were found between the two sizes.
 
Additional Manufacturer Narrative
It was reported that the x-ray gauze count in the pack was incorrect.The pack was expected to contain 10 units each of 4x4 and 4x8 x-ray gauze; however, a total of 21 gauze pieces were found between the two sizes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
BHMC SYSTEM VAGINAL DELIVERY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25756631
Report Number1423395-2026-00369
Device Sequence Number10449358
Product Code MLS
UDI-Device Identifier10198459343193
UDI-Public10198459343193
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ34775J
Device Lot Number26BLA916
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown